MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC 3INHDLES STEINMN PIN PKG10; FIXATION PINS

DEPUY ORTHOPAEDICS INC US PFC 3INHDLES STEINMN PIN PKG10; FIXATION PINS
Catalog Number 869117
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during the procedure, it was observed that the six (6) long femur fixation pins included with the equipment were misaligned (quite bent), making it difficult to precisely attach the surgical instruments for the necessary cuts.This occasionally caused minor delays in the surgical procedures, as the pins had to be realigned with the cutting instruments.The surgery was successfully completed without complications for the patient or any alterations to the surgical schedule.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary according to the information received that "during the procedure, it was observed that the six (6) long femur fixation pins included with the equipment were misaligned (quite bent), making it difficult to precisely attach the surgical instruments for the necessary cuts.This occasionally caused minor delays in the surgical procedures, as the pins had to be realigned with the cutting instruments.This caused some discomfort for the specialist; however, the surgery was successfully completed without complications for the patient or any alterations to the surgical schedule.Upon completion, a report was filed in the one force system and on this platform to document the incident.The aforementioned pins were marked with red tape and left inside the equipment for easy identification and replacement when the devices are returned to the j&j facility.The product was not returned to depuy synthes; however, photos were provided for review.See attachment "source file - reporte (b)(6) -(b)(4).¿ the device associated with this report was not returned to depuy synthes for evaluation.The photographs attached were reviewed, however in the images provided no observations pertaining to the event of bent could be identified as they are covered with tape.For the other allegation of unable to assemble the evidence provided was not sufficient to confirm it as functionality and device interaction issues cannot be evaluated through photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the photographs attached don¿t have any evidence to draw a conclusion about the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation (nc search) was performed for the finished device product code (869117), lot number (m44n87), and no non-conformances / manufacturing irregularities were identified.

Brand Name
PFC 3INHDLES STEINMN PIN PKG10
Common Device Name
FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23751120
Report Number1818910-2025-21458
Device Sequence Number12228717
Product Code LXH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number869117
Device Lot NumberM44N87
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/01/2026
09/10/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/02/2026
09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale